Red feet?

Discussion in 'GHB' started by Red_Baran, Jan 18, 2006.

  1. Red_Baran

    Red_Baran Silver Member

    Reputation Points:
    34
    Messages:
    100
    Joined:
    Feb 20, 2005
    from U.S.A.
    My first experance with GBL, I did around 4ml of and My feet are bright red and they kind of feel like needles from time to time

    has anyone ever had this problam with GBL or GHB?
     
  2. u4ic

    u4ic Silver Member

    Reputation Points:
    8
    Messages:
    83
    Joined:
    Dec 28, 2005
    No and I has used lots of gbl. Like 24/7 for months.
     
  3. Pinkavvy

    Pinkavvy Platinum Member & Advisor

    Reputation Points:
    1,698
    Messages:
    2,260
    Joined:
    Jul 3, 2004
    from U.S.A.
    Red Baran~ It sounds like you are having blood circulation problems, swim recomends you stop using GHB, and seek a doctors advice and/or care. Does it happen when you are on large ammounts of alcohol?
     
  4. Red_Baran

    Red_Baran Silver Member

    Reputation Points:
    34
    Messages:
    100
    Joined:
    Feb 20, 2005
    from U.S.A.
    I dont drink alchol I had a little problam with drinking.

    I used some dob the other day and swims feet were numb feeling, wonder if it started there and the G just makes it worse
     
  5. u4ic

    u4ic Silver Member

    Reputation Points:
    8
    Messages:
    83
    Joined:
    Dec 28, 2005
    That makes sense. I can tell you that g definately effects circulation to the extremeties. The withdrawal from it is charachterized by cold/sweating hands/feet as it's most predominant and physically noticeable symptom. For some reason after cessation your body keeps blood closer to the heart. This can be noticable after a single dose to a small degree and excessively after a long run is discontinued. Hopefully it isn't anything serious and will completely subside given time after g has worn off. Did it happen again or was it a fluke?
     
  6. Amenselah

    Amenselah Titanium Member

    Reputation Points:
    278
    Messages:
    296
    Joined:
    Mar 21, 2005
    from U.S.A.
    i been using G since 1998..24/7 and I do get dry skin, numbness in the tip of the fingers of the left hand..etc..and so on..